# SDR AALA202010309029

- Difficulty date: October 3, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 18,553 hours, 7,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF RT TRANSITION PANEL IN AFT CARGO BETWEEN STA 727D AND STA 767 AT BL 26R, MEASURING L=1.25 IN, W=1.5 IN, D=0.012 IN.  REPLACED TRANSITION PANEL WITH NEW, IAW SRM 53-00-53-2R AND AARD 51-00-05-1.
